Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How to reduce diabetes ?

hi doc. i need ur help, my mohter aged 52yrs.weight of my mother is 60 and her eye sight one sided very week,she is feel very week,and her blood sugar day by day increase195,275,295,310,340,441.checed by electronic machine,they are use insuline last one week,they take twice dosage in a day 20 morning,16 evening time.but all of medicine yse but they are not effect on her body. plz doctor give some solution how to reduce my mother blood sugar suddenly.plz plz........plz suggest some effective
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Raj thanks for choosing health care magic.See there has to be some problem with drug complaisance and taking injections,means either the injection are not given properly or technique is not proper.please make sure she does not injection repeatedly on the same site.Plan her diet and split it in to 4-6 small meals,encourage her to walk more and do some regular light exercise which help burn sugar well.keep in touch with your doctor for adjustment of dosage of drugs.ok buy take care.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor